# SDR UALA2011030101008

- Difficulty date: February 25, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 36,619 hours, 9,262 cycles
- Engine: Pwa PW4052
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Condition: Lack Of Lube
- Location: Test System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 TEST OF LEFT ENG SQUIB INOPERATIVE.  FOUND TEST SWITCH INTERMITTENT.  LUBBED SWITCH, TESTS NORMAL EVERYTIME.
